# SDR MASA200700086

- Difficulty date: February 9, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 17,931 hours, 14,175 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Sticking
- Location: Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7202 ORD - SERVICE DOOR WOULD NOT OPEN.  MX FOUND THE DOOR STICKING DUE TO THE COLD AND FREED IT UP AND OP CHECKED GOOD.
